Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 7 (1984), Issue 2, Pages 327-338
http://dx.doi.org/10.1155/S0161171284000351

On rank 5 projective planes

Département de mathématiques, Ecole polytechnique fédérale, Lausanne CH-1015, Swaziland

Received 29 December 1983; Revised 16 April 1984

Copyright © 1984 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Otto Bachmann, “On rank projective planes,” International Journal of Mathematics and Mathematical Sciences, vol. 7, no. 2, pp. 327-338, 1984. doi:10.1155/S0161171284000351